# SDR IZ22001F00001

- Difficulty date: October 15, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N360RA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 740SA
- Engine: Garrtt TPE331*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 69254513
- Part serial: 3792
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

VALVE REPLACED DUE TO FUEL LEAK BETWEEN SOLENOID AND VALVE BODY.
